# SDR IPXA2019071644538

- Difficulty date: July 6, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 68,775 hours, 13,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA380427
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT A/C BAY INTERCOSTAL/WEB IS CRACKED BETWEEN STA. 535-555 AT LONG. 30L. REMOVED, FABRICATED AND REPLACED INTERCOSTAL/WEB AT STA. 535-555 AT L30L IAW DWG ACA3804 AND SRM 51-33-01. (MINOR)
